MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED PRIORITY-PLUS-L; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED PRIORITY-PLUS-L; IMPLANT
Model Number 78-80030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the peek cci implant did not fit as expected; it was larger than the actual defect.The peek cci implant was modified intra-operatively in order to implant the device successfully, resulting in a delay of 120 minutes.There is no further information known at this time.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.

Brand Name
PEEK CUSTOMIZED PRIORITY-PLUS-L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key13827454
Report Number0008010177-2022-00009
Device Sequence Number14569609
Product Code GWO
UDI-Device Identifier07613327300123
UDI-Public07613327300123
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78-80030
Device Catalogue Number78-80030
Device Lot Number2202261003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown